Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On medicines for hairloss, have stomach upset regularly, frequent stools, gastric feeling. Is it due to VB7 forte?

hello doctor, i m 40 years male. i m under medication for hairloss since sept. 2011. my doctor advised me VB7 Forte, Finep 1 mg, MNX 5% and K2 Zole shampoo. Earlier my dose for VB7 forte was 1 cap a day. since last 1 month my doc advised me to take 2 caps a day. the time i started taking 2 caps as advised, my stomach is upset everyday. i have to go to toilet 2-3 times a day, and a feeling of gastric remains in my upper abdomen . Please advise that it can be due to VB7 forte. earlier with 1 cap a day i was confortable.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having androgenetic alopecia.

Your doctor has given perfect treatment.

But, I would like to make some change.

Minoxidil strength should be increased to 10%.

Your problem is stomach upset,probably due toVB7 forte.

If you feel comfortable with one's ok. You take one cap.

It is is a combination of vitamins and biotin., some time it may cause abdominal discomfort...with big dose.

Otherwise, continue the treatment as it is.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Fri, 27 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor